Alert archive / California / High Surf Advisories in 2012
High Surf Advisory 6, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high surf advisory at Feb 7, 2012, 2:00 PM PST. It took effect at Feb 8, 2012, 4:00 AM PST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2012, 2:00 PM PST (22:00 UTC)
- In effect from
- Feb 8, 2012, 4:00 AM PST
- Expired
- Feb 12, 2012, 4:00 PM PST
- In force
- 5 days
- Issued by
- NWS Los Angeles, CA
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high surf advisory went out at Feb 7, 11:20 AM PST, 2 hours 40 minutes earlier.
Area forecast discussion, Feb 7, 11:20 AM PST, 2 hours 40 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1120 AM PST TUE FEB 7 2012 ...NEW AVIATION DISCUSSION... .SYNOPSIS... A LOW WILL MOVE ACROSS THE REGION TODAY AND WILL EXIT THE AREA LATE TONIGHT. IT WILL BRING RAIN...GUSTY WINDS AND COOLER TEMPERATURES. HIGH PRESSURE WILL BUILD IN WEDNESDAY AND WILL PRODUCE BREEZY AND WARM WEATHER INTO FRIDAY. A WEAK LOW WILL APPROACH ON SATURDAY FOR INCREASED CLOUDINESS AND A SLIGHT COOLING TREND INTO EARLY NEXT WEEK. && .SHORT TERM (TODAY-THU)... A WEAK BUT DEVELOPING LOW PRESSURE SYSTEM ABOUT 200 MILES WEST OF SFO...THAT SPAWNED FROM A VERY DEEP LOW JUST SOUTH OF ALASKA...CONTINUES TO MOVE SOUTHWARD TODAY. A LARGE BUT WEAKENING COLD FRONT ASSOCIATED WITH THE LOW IS SLOWLY ZIPPING DOWN THE CALIFORNIA COAST. THE TRACK AND SPEED OF THE LOW HAS CHANGED SLIGHTLY OVER THE LAST 24 HOURS...WHICH ULTIMATELY CHANGES THE STORY OF THINGS. THE LOW IS STAYING OFF THE COAST A BIT MORE THAT EXPECTED...AND WILL DIP SOUTHWARD A LITTLE SLOWER. AS A RESULT...TIMING OF THE WINDS AND RAIN WILL BE DELAY ABOUT 6 HRS...WHILE RAINFALL AMOUNTS WILL BE MORE UNIFORM WITH LITTLE DIFFERENCE BETWEEN THE CENTRAL COAST AND LA COUNTY. OVERALL...AMOUNTS BETWEEN 0.25 AND 0.50 INCHES ARE EXPECTED BY THE TIME ALL IS SAID AND DONE...WITH LOCAL AMOUNTS UP TO 1.00 INCH POSSIBLE. THERE STILL IS THE CAVEAT THAT DRY LOW LEVELS WITH EASTERLY FLOW WILL KEEP AMOUNTS CLOSER TO 0.10 INCH IN SOME SPOTS...ESPECIALLY THE CENTRAL COAST. SNOW LEVELS STILL LOOK SQUIRRELY...STARTING OUT LOW (5000FT) WITH PLENTY OF DRY LOW LEVEL AIR...BUT RISING QUICKLY WITH THE MAIN BAND OF RAIN (7000FT)...THEN LOWERING AGAIN (5000FT) WITH ANY LINGERING SHOWERS TONIGHT. AS A RESULT...SNOW ACCUMULATIONS WILL NOT BE SIGNIFICANT...WITH MUCH OF ANY SNOW FORMING EARLY MELTING WITH RAIN. CANCELED THE WINTER WEATHER ADVISORIES AS A RESULT. ***PREVIOUS DISCUSSION*** LARGE COLD FRONT IS JUST OFF THE CENTRAL COAST. IT IS MOVING A LITTLE SLOWER THAN FORECAST DUE TO A DEVELOPING SECONDARY LOW ALONG ITS BACKSIDE. THIS SYSTEM IS...UNFORTUNATELY...NOT A CLASSIC STORM AND IT WILL NOT TRACK OVER THE AREA. RATHER IT WILL JUST GRAZE THE AREA AS IT SLIDES DOWN THE COAST. WHILE THE SATELLITE LOOKS VERY IMPRESSIVE...THE RADARS AND THE RAIN GAUGES TELL A MUCH DIFFERENT STORY WITH NO RAIN CURRENTLY FALLING OVER ANY PART OF THE FORECAST AREA. THE NEWLY UPGRADED VANDENBERG RADAR SHOWS THE RAIN FALLING ABOUT 10 MILES OFFSHORE AND SLOWLY MOVING TOWARDS THE COAST. ADJUSTED THE RAIN FORECAST AND NOW BRING THE RAIN TO THE CENTRAL COAST LATER THIS MORNING AND TO L.A. COUNTY LATER THIS AFTERNOON. VENTURA COUNTY IS HOPELESSLY TRICKY AND COULD MAKE A DECENT ARGUMENT FOR RAIN STARTING AT MID MORNING OR MID AFTERNOON...WENT WITH A LATE MORNING RAIN ARRIVAL BUT DO NOT HAVE ANY GREAT CONFIDENCE IN THAT. DECREASED THE RAINFALL AMOUNTS AS WELL BUT NOT AS CONFIDENT ABOUT THAT EITHER AS THERE COULD BE LESS RAIN AS THE BULK OF THE PRECIP STAYS OFFSHORE OR THERE COULD BE SEVERAL AREAS OF REALLY GOOD RAINFALL AS THE SLOW MOVING SYSTEM ALLOWS FOR A LONG DURATION SOAKING IN A FEW AREAS. THIS WILL LIKELY PRODUCE A RAINFALL PATTERN LIKE MANY STORMS THIS SEASON WITH THE BEST RAINFALL FALLING OVER THE COASTS WITH LESSER AMOUNTS IN THE MOUNTAINS. RIGHT NOW THINK THE BEST RAINFALL FORECAST IS FOR ABOUT A HALF INCH OF RAINFALL SOUTH OF POINT CONCEPTION AND ABOUT THREE QUARTERS OF AN INCH NORTH OF POINT CONCEPTION. THE INTERIOR SECTIONS WILL LIKELY SEE MUCH LESS. SNOW LEVELS WILL START OUT FAIRLY HIGH AND WILL NOT DROP MUCH UNTIL LATER TONIGHT. LOOK FOR ALMOST ALL OF THE SNOW TO FALL ABOVE 6000 FEET AND PERHAPS EVEN HIGHER. SNOWFALL AMOUNTS ARE FORECAST TO BE 3 TO 7 INCHES BUT THESE AMOUNTS WILL LIKELY BE ON THE LOW SIDE OF THAT RANGE. THIS SYSTEM IS PRODUCING QUITE A BIT OF WIND...UNFORTUNATELY IT IS ALL STAYING ABOVE THE SURFACE. AS THE STORM APPROACHES AND THE RAIN STARTS THESE WINDS WILL MIX DOWN AND THERE WILL BE FREQUENT GUSTS BETWEEN 35 AND 45 MPH ACROSS SLO AND SBA COUNTY COASTS AND VLYS WITH WARNING LEVEL 60 MPH GUSTS ACROSS THE MOUNTAINS. THERE WILL BE ADVISORY LEVEL WINDS ACROSS THE VTA/LA MTNS LATER THIS MORNING AS WELL. THE LOW WILL BE A LITTLE TOO FAR AWAY TO PRODUCE ADVISORY LEVEL WINDS ACROSS THE LOWER ELEVATIONS OF L.A. VTA COUNTY...ADVISORY LEVEL GUSTS FROM 50 TO 55 MPH WILL DEVELOP ACROSS THE LA/VTA MTNS. THESE WINDS WILL DIMINISH LATER IN THE AFTERNOON AS THE SFC LOW MOVES AWAY FROM THE AREA. WITH ALL THE SOUTH FLOW AND LITTLE OR NO COLD AIR ADVECTION MAX TEMPS TODAY WILL NOT BE ALL THAT COOL...ESP ACROSS L.A. COUNTY. THE SYSTEM WILL MOVE SOUTHEAST WARD OVER SAN CLEMENTE ISLAND LATER THIS EVENING. THE RAIN WILL TURN TO SHOWERS IN THE STORMS WAKE. IT WILL ALSO DRAG THE RAIN DOWN ALONG WITH IT. RAINFALL WILL END FIRST ACROSS SLO COUNTY AND THEN L.A. COUNTY TOWARDS DAWN WEDNESDAY. HIGH PRESSURE WILL START TO BUILD INTO THE AREA WEDNESDAY. AT FIRST A SURFACE HIGH WILL BUILD INTO THE GREAT BASIN THIS OFFSHORE FLOW WILL CREATE ENOUGH LOW LEVEL DRYING TO ELIMINATE ANY LINGERING CHC OF SHOWERS. THERE WILL BE SOME WARMING BUT THE HIGHER HGTS WITH THE UPPER HIGH ARE DELAYED UNTIL LATER THE AFTERNOON SO THERE WILL NOT BE THAT MUCH WARMING. THURSDAY WILL BE A CLASSIC SANTA ANA DAY. HIGH PRESSURE OVERHEAD WILL COMBINE GOOD OFFSHORE FLOW TO CREATE 15 TO 25 MPH CANYON WINDS AND A NICE WARM UP WITH MANY COASTAL AND VLY LOCATIONS SEEING MAX TEMPS IN THE MID TO UPPER 70S. LITTLE IF ANYTHING CHANGES ON FRIDAY AND IT SHOULD BE A CARBON COPY OF THURSDAY. .LONG TERM (SAT-MON)... ALL MEDIUM RANGE MODELS AGREE THAT A WEAK TROF WILL SLIDE OVER THE AREA SATURDAY...KNOCKING DOWN THE RIDGE AND SWITCHING THE OFFSHORE FLOW TO ONSHORE. LOOK FOR COOL TEMPS AND PARTLY CLOUDY SKIES EACH DAY SAT AND SUN. A LITTLE RIDGE POPS UP MONDAY AND THERE WILL BE CLEARER SKIES AND A COUPLE DEGREES OF WARMING. && .AVIATION...07/1800Z. SCALED BACK ON RAINFALL INTENSITY FOR ALL TAF SITES DUE TO THE BULK OF MOISTURE STAYING TO OUR WEST AS THE CENTER OF THE STORM SYSTEM TRACKS A BIT FURTHER TO OUR WEST THAN EARLIER EXPECTED. ALSO RAISED THE CEILING HEIGHTS A BIT AS LOW LEVEL DRY AIR LIMITS THE POTENTIAL FOR LOW CLOUD FORMATION. GOOD CONFDENCE IN THE 18Z TAFS. OCCASIONAL LIGHT RAINFALL IS EXPECTED TO CONTINUE INTO THIS EVENING BEFORE INCREASING LOW LEVEL OFFSHORE FLOW CUTS OFF THE PRECIPITATION POTENTIAL AS THE CENTER OF THE WEAK STORM RETREATS BY WEDNESDAY MORNING. KLAX...OCCASIONAL LIGHT RAIN WILL FALL HOWEVER THE VISIBILITY MAY NEVER GET RESTRICTED WITH LIGHT RAINFALL RATES. THE AIRFIELD WILL HAVE EAST WINDS OCCASIONALLY GUSTING ABOVE 10 KNOTS THROUGH THE DAY. THE EAST WINDS WILL GRADUALLY SUBSIDE TONIGHT. SKIES WILL CLEAR LATE TONIGHT WITH MOSTLY SUNNY SKIES ON WEDNESDAY. KBUR...OCCASIONAL LIGHT RAIN WILL FALL HOWEVER THE VISIBILITY MAY NEVER GET RESTRICTED WITH LIGHT RAINFALL RATES. SKIES WILL CLEAR LATE TONIGHT WITH MOSTLY SUNNY SKIES ON WEDNESDAY. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). && PUBLIC...KITTELL/RORKE AVIATION...SWEET SYNOPSIS...SETO/BARTLING WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 7, 9:50 AM PST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 950 AM PST TUE FEB 7 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-081400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 950 AM PST TUE FEB 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT STRONG SOUTHEAST WINDS WILL SWEEP THROUGH THE REGION TODAY...WITH THE STRONGEST WINDS OVER SAN LUIS OBISPO AND SANTA BARBARA COUNTIES...ESPECIALLY OVER THE MOUNTAINS WHERE POTENTIALLY DAMAGING GUSTS OVER 60 MPH ARE EXPECTED. THERE WILL ALSO BE GALE FORCE WINDS WITH POTENTIALLY HAZARDOUS SEAS ACROSS ALL COASTAL WATERS NORTH OF SAN NICOLAS ISLAND. LIGHT RAIN WILL MOVE ACROSS THE AREA TODAY CREATING MULTIPLE TRAFFIC HAZARDS. SNOW AND BLOWING SNOW WILL AFFECT THE MOUNTAINS TODAY. MOST OF THE ACCUMULATION WILL BE ABOVE 6000 FEET...HOWEVER LOCAL SNOW LEVELS DOWN TO 5000 FEET CAN BE EXPECTED. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY A LARGE SWELL WILL FOLLOW THE STORM ON WEDNESDAY...BRINGING HIGH SURF AND AN INCREASED RISK FOR RIP CURRENTS TO MOST AREA BEACHES...ESPECIALLY ALONG THE BEACHES AND HARBORS OF THE CENTRAL COAST. * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GOMBERG
In the hours before
Special weather statement, Feb 7, 12:35 PM PST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1235 PM PST TUE FEB 7 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-072035- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1235 PM PST TUE FEB 7 2012 ...A WET WEATHER PATTERN TO DEVELOP ACROSS SOUTHWEST CALIFORNIA ON TUESDAY... A STORM SYSTEM OFF THE WEST COAST WILL MOVE EAST INTO SOUTHWEST CALIFORNIA THROUGH TUESDAY...AND BRING A COOL...WET...AND UNSETTLED WEATHER PATTERN. GUSTY SOUTHERLY FLOW DEVELOPING AHEAD OF THE STORM SYSTEMS COLD FRONT WILL INCREASE ACROSS THE AREA TONIGHT. WHILE BREEZY CONDITIONS WILL BE PROMINENT ALMOST EVERYWHERE ON TUESDAY...THE STRONGEST WINDS ARE EXPECTED OVER SANTA BARBARA AND SAN LUIS OBISPO COUNTIES...ESPECIALLY IN THOSE MOUNTAINS WHERE POTENTIALLY DAMAGING GUSTS OVER 60 MPH ARE POSSIBLE. AS FOR RAIN...THE HEAVIEST PRECIPITATION JUST AHEAD OF THE SYSTEMS COLD FRONT WILL BEGIN MOVING FROM NORTHWEST TO SOUTHEAST OVER THE REGION LATE TUESDAY MORNING...AND EXIT THE AREA TUESDAY NIGHT...PRODUCING A PERIOD OF 3 TO 8 HOURS OF MODERATE RAIN. RAIN TOTALS WITH THIS SYSTEM SHOULD RANGE FROM 0.10 TO 0.50 INCH OVER SOUTHERN COASTAL AND VALLEY AREAS TO 0.50 TO 1.00 INCH ACROSS NORTHERN COASTAL AND VALLEY AREAS...AND FROM 0.50 TO 1.50 INCHES IN THE MOUNTAIN AREAS. THE HIGHEST TOTALS ARE EXPECTED OVER THE FAVORED SOUTH-FACING SLOPES OF SANTA BARBARA AND WESTERN VENTURA COUNTIES...AND THE SANTA LUCIA MOUNTAINS OF SAN LUIS OBISPO COUNTY...WHERE ISOLATED AMOUNTS TO AROUND 2.00 INCHES ARE POSSIBLE. SNOW LEVELS WILL GENERALLY RANGE BETWEEN 6000 AND 7000 FEET...BUT WITH HIGHER LEVELS WITH THE HEAVIER PRECIPITATION...AND LOWER LEVELS JUST BEFORE. SNOW LEVELS SHOULD THEN LOWER TO 4500 TO 5500 FEET TUESDAY NIGHT INTO WEDNESDAY MORNING AS THE PRECIPITATION SHIFTS TO THE BACKSIDE OF THE MOUNTAINS. AFTER THE FRONT PASSES...SNOW SHOWERS MAY DEVELOP WITH SNOW LEVELS BETWEEN 4500 AND 5500 FEET...WITH THE LOWEST SNOW LEVELS AND POTENTIAL FOR WRAP AROUND MOISTURE FROM THE EAST ON THE BACKSIDE OF THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS WEDNESDAY MORNING. SNOW TOTALS BETWEEN 3 AND 7 INCHES ARE MOST LIKELY ABOVE 6000 FEET...WITH THE HIGHER AMOUNTS EXPECTED ON THE BACKSIDE OF THE MOUNTAINS. FOR UPDATES ON THIS PACIFIC STORM SYSTEM...PLEASE STAY TUNED TO THE LATEST NATIONAL WEATHER SERVICE FORECASTS AND STATEMENTS ON THIS DEVELOPING WEATHER SITUATION. HALL
Special weather statement, Feb 7, 12:52 PM PST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1252 PM PST TUE FEB 7 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-072145- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1252 PM PST TUE FEB 7 2012 ...LIGHT PRECIPITATION AND GUSTY SOUTHEAST WINDS WILL CONTINUE INTO TONIGHT... A LARGE BUT WEAKENING COLD FRONT ASSOCIATED WITH THE LOW IS SLOWLY ZIPPING DOWN THE CALIFORNIA COAST. THE TRACK OF THE LOW CONTINUES TO SHIFT FURTHER OFFSHORE...WHICH IS KEEPING THE HEAVIEST RAIN JUST OFF THE COAST. AS A RESULT...RAINFALL TOTALS FOR THIS STORM WILL BE LESS THAN PREVIOUSLY EXPECTED...WITH OVERALL AMOUNTS BETWEEN 0.10 AND 0.25 INCHES...WITH LOCALIZED AMOUNTS TO AROUND 0.50 INCHES. GUSTY WINDS WILL CONTINUE TO IMPACT THE AREA...ESPECIALLY SANTA BARBARA COUNTY. SNOW LEVELS WILL VARY THROUGH THE STORM...WITH MOST OF THE SNOW FALLING ABOVE 6500 FEET. SNOW ACCUMULATIONS SHOULD STAY UNDER 3 INCHES. THE WINDS WILL SHIFT TO THE NORTHEAST TONIGHT AND WEAKEN SOME...WITH SHOWER ACTIVITY WEAKENING OVER MOST OF THE AREA...EXCEPT FOR A CHANCE OF RAIN SHOWERS OR SNOW SHOWERS DOWN TO 5000 FEET OVER THE INTERIOR SLOPES AND THE ANTELOPE VALLEY. KITTELL
Special weather statement, Feb 7, 12:54 PM PST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1254 PM PST TUE FEB 7 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-072145- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1254 PM PST TUE FEB 7 2012 ...LIGHT PRECIPITATION AND GUSTY SOUTHEAST WINDS WILL CONTINUE INTO TONIGHT... A LARGE BUT WEAKENING COLD FRONT ASSOCIATED WITH THE LOW IS SLOWLY ZIPPING DOWN THE CALIFORNIA COAST. THE TRACK OF THE LOW CONTINUES TO SHIFT FURTHER OFFSHORE...WHICH IS KEEPING THE HEAVIEST RAIN JUST OFF THE COAST. AS A RESULT...RAINFALL TOTALS FOR THIS STORM WILL BE LESS THAN PREVIOUSLY EXPECTED...WITH OVERALL AMOUNTS BETWEEN 0.10 AND 0.25 INCHES...WITH LOCALIZED AMOUNTS TO AROUND 0.50 INCHES. GUSTY WINDS WILL CONTINUE TO IMPACT THE AREA...ESPECIALLY SANTA BARBARA COUNTY. SNOW LEVELS WILL VARY THROUGH THE STORM...WITH MOST OF THE SNOW FALLING ABOVE 6500 FEET. SNOW ACCUMULATIONS SHOULD STAY UNDER 3 INCHES. THE WINDS WILL SHIFT TO THE NORTHEAST TONIGHT AND WEAKEN SOME...WITH SHOWER ACTIVITY WEAKENING OVER MOST OF THE AREA...EXCEPT FOR A CHANCE OF RAIN SHOWERS OR SNOW SHOWERS DOWN TO 5000 FEET OVER THE INTERIOR SLOPES AND THE ANTELOPE VALLEY. KITTELL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 2:00 PM PST | Coastal Flood Statement | LOX | 3 days | |
| Feb 7, 2:33 PM PST | Small Craft Advisory | LOX | 31 hr |
Nearby
High Surf Advisories in California, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.